Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 896187, 13 pages
http://dx.doi.org/10.1155/2013/896187
Research Article

An Efficient Patch Dissemination Strategy for Mobile Networks

1Information Security Center, State Key Laboratory of Networking and Switching Technology, Beijing University of Posts and Telecommunications, Beijing 100876, China
2National Engineering Laboratory for Disaster Backup and Recovery, Beijing University of Posts and Telecommunications, Beijing 100876, China
3College of Mathematics and Information Science, Shandong Institute of Business and Technology, Shandong, Yantai 264005, China

Received 8 June 2013; Accepted 5 July 2013

Academic Editor: Ming Li

Copyright © 2013 Dawei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dawei Zhao, Haipeng Peng, Lixiang Li, Yixian Yang, and Shudong Li, “An Efficient Patch Dissemination Strategy for Mobile Networks,” Mathematical Problems in Engineering, vol. 2013, Article ID 896187, 13 pages, 2013. https://doi.org/10.1155/2013/896187.